CSpace
Degeneration of moduli spaces and generalized theta functions
Sun, XT
2000-07-01
Source PublicationJOURNAL OF ALGEBRAIC GEOMETRY
ISSN1056-3911
Volume9Issue:3Pages:459-527
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000087431800004
PublisherAMER MATHEMATICAL SOC
Citation statistics
Cited Times:26[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15743
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Sun, XT. Degeneration of moduli spaces and generalized theta functions[J]. JOURNAL OF ALGEBRAIC GEOMETRY,2000,9(3):459-527.
APA Sun, XT.(2000).Degeneration of moduli spaces and generalized theta functions.JOURNAL OF ALGEBRAIC GEOMETRY,9(3),459-527.
MLA Sun, XT."Degeneration of moduli spaces and generalized theta functions".JOURNAL OF ALGEBRAIC GEOMETRY 9.3(2000):459-527.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, XT]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, XT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, XT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.